# SDR UALA2009032700909

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 32,986 hours, 8,833 cycles
- Engine: Pwa PW4052
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285T110423
- Part serial: D02538
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE WARN ELEX . TRIED NEW PWR SUPPLY, NO HELP.  SWAPPED LEFT AND RIGHT PWR SUPPLY, NO HELP.  SWAP LEFT AND RIGHT STALL WARNING CARDS, NO HELP.  LEFT FAULT CODE D9, RIGHT FAULT CODE C1, F/O STICK SHAKER INOP DURING RIGHT STALL WARNING TEST.  REPLACED RIGHT STALL WARNING CARD AND TESTED. ALSO REPLACED RIGHT STICK SHAKER. OPS NORMAL.
